Facebook Pixel
EmpowHER Guest
ask: 

i took prostinor pills immediately having unprotected sex with my spouse and another 12hoours later and the 1 1th january my period is not out yet and its suppose to be today.What do i do.

By Anonymous January 10, 2016 - 9:53pm
 
Rate This

I don't know it prostinor causes delay in the menstrual cycle.

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

It's very early in the day and periods aren't always clockwork, there is plenty of time for it to come and as you mentioned, emergency contraceptives can delay the period. There is nothing to do - just wait and see. Your risk is only 5-10% at the most.
Best,
Susan

January 11, 2016 - 6:09am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!